Vol. 52, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Axioms for the Čech cohomology of paracompacta

Philip Bacon

Vol. 52 (1974), No. 1, 7–9
Abstract

The Čech cohomology of paracompact Hausdorff spaces is characterized (up to isomorphism) by supplementing the Eilenberg-Steenrod axioms for cohomology.

Mathematical Subject Classification
Primary: 55B40
Milestones
Received: 13 November 1972
Revised: 24 October 1973
Published: 1 May 1974
Authors
Philip Bacon